# SDR ASAA11410045

- Difficulty date: July 4, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 58,719 hours, 32,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65479605
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN STA 847 867 BETWEEN STRINGER 20R AND 21R HAS ELONGATED HOLES.  THIS DEFECT IS ASSOCIATED WITH EXISTING REPAIR.  FABRICATED REPLACEMENT PART AND INSTALLED IAW B737 400 SRM 51 40 02.
